# SDR USAA20101020SB171

- Difficulty date: October 19, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Part number: MS166241037
- Condition: Missing
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - PILOT REPORTED THE FORWARD MAIN ENTRY DOOR WILL NOT OPEN OR CLOSE.  MAINTENANCE FOUND THE UPPER HINGE HOLD OPEN MECHANISM JAMMED.  REPLACED MISSING WASHER AND REMOVED AND REPLACED PIN ON FORWARD ENTRY DOOR RELEASE LEVER IN ASSOCIATION WITH MM 52-10-00.  DOOR OPERATES SMOOTHLY.  AIRCRAFT OK FOR SERVICE.
